# SDR MWEA98836

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 49144541
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON END CLIP AT LEFT SIDE FUSELAGE AT STATION 996  BETWEEN LONGERON 18L AND 20L.  MTC FABRICATED AND INSTALLED END CLIP.
